# SDR SWIA200718314

- Difficulty date: June 5, 2007
- Submitted: June 12, 2007
- Operation: Air carrier
- Aircraft: N563SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120338
- Aircraft time: 19,908 hours, 28,332 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Smoke
- Location: Right
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

RIGHT PACK BLOWS SMOKE IN THE CABIN.  RAN RIGHT PACK IN HOT/COLD  AND AUTO/MANUAL MODES.  NO SMOKE NOTED.
